# SDR USAA920082064

- Difficulty date: November 14, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,057 hours, 27,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8360664 FLT NR 239 PHX-DTW EMERGENCY EQUIPMENT FLIGHT ATTENDANT FLASHLIGHT AT 2R IS DISCHARGED / INOPERATIVE.  MX R&R THE AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPS CHECK WAS GOOD.
